Couldn't find what you looking for?

TRY OUR SEARCH!


I’m interested in Lipitor side effects since my mother should start taking it in order to improve her condition connected to the high level of cholesterol. Her doctor tried to make the best choice concerning her age and overall condition. But I’ve heard different stories about side effects and I simply want to know what to expect with Lipitor.

Loading...


You are probably already informed that Lipitor belongs to a group of medicines called statins. They are widely used in the treatment of various cholesterol disorders, mainly as a means of reducing the level of LDL (bad) cholesterol. However, statins can produce numerous side effects, most of which are associated with liver and muscle disorders. Symptom similar to flu symptoms are often, as well as tenderness, weakness, unexplained muscle pain, yellowing of the skin or eyes or changes in urine and faeces (concerning colour). Most of those symptoms can indicate the development of myopathy or muscle toxicity. There also testimonials of patients who were on Lipitor (and other statins) where they mentioned loss of memory and other neurodegenerative disorders, e.g. Alzheimer’s disease as a result of taking statins for a long period of time. Obviously, you cannot rule out side effects when dealing with statins. You will have to rely on your doctor’s opinion - his decision will be based on your mother’s condition and results of tests performed in these situations.
Reply

Loading...